Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am 25 years old male. I have been masturbating

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9438 Questions
Question
I am 25 years old male. I have been masturbating for the past 10 years. I did it daily for a period of 6 years. I have -4D eye sight befor beginning to masturbate. Now I have -6D. I see eye floaters in both my eyes. I am going bald now. I also have neck and lower back pain radiating into arms and legs. I have low levels of vitamin B12 and D. I am worried that is masturbating daily a bad thing and does harm to body? If so, how should I get back into good health from the effects of excessive masturbation.
Posted Fri, 24 Nov 2017 in Men's Health
 
 
Answered by Dr. P. T. Patil 25 minutes later
Brief Answer:
These symptoms are not due to masturbation

Detailed Answer:
Hello
Thanks for query .Based on the facts that you have posted all the symptoms that you have are not due to excessive masturbation .

You had been indulged in masturbation since many years and now facing problems related to general health.

First of all there is myth in a mind of common man that excessive masturbation is the reason of all problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety.

As regards neck pain and back ache they are most likely to b due postural discomfort and are very common in soft ware professionals who are subjected to siting posture continuously for hours together .

Following measure will help you to boost up your confidence That will help to resolve your problems to some extent
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..
5) Take rest for 15 minutes after every 2 hours of working and do some exercises or walking in office premises itself .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: I am 25 years old male. I have been masturbating 25 hours later
At times, after masturbation I feel shock sensation down my legs. Also does masturbation affect my marital life in any way? Will I run out of sperm?
If so, please let me know the care that I should take in order to prevent this.
 
 
Answered by Dr. P. T. Patil 29 minutes later
Brief Answer:
Excessive masturbation leads to sexual dysfunction

Detailed Answer:
Hellos
Thanks for follow up
Excessive masrurbation leads to Erectile Dysfunction which may affect your sexual life in future.

Reduce frequency Of masturbation to twice a week Sperm production is a continuous process what ever is discharged during ejaculation is replaced within 24 hours
Thanks and Regards
Dr Patil






Above answer was peer-reviewed by
 
Follow-up: I am 25 years old male. I have been masturbating 27 minutes later
Hello Sir, what might be the reason for shock and tingling in legs after masturbation? Also, I kissed a stripper before 8 months. Is there any chance to get aids or other STDs?
 
 
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
It is common to get various symptoms after ejaculation.

Detailed Answer:
Hello
Thanks for follow up .It is common to get varied symptoms after ejaculation .

STD gets transmitted through intra vaginal sex and not due to kissing .

Thanks and Regards.
dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor